On the construction of asymptotically optimal controls for singularly perturbed systems

V. Gaitsgory*, G. Grammel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We construct asymptotically optimal controls for singularly perturbed nonlinear systems, where both, the slow and the fast motions are controlled. For this purpose we give necessary optimality conditions for an averaged system for the slow motion.

Original languageEnglish
Pages (from-to)139-147
Number of pages9
JournalSystems and Control Letters
Volume30
Issue number2-3
Publication statusPublished - Apr 1997
Externally publishedYes

Keywords

  • Necessary optimality conditions
  • Optimal control
  • Singularly perturbed control systems

Fingerprint Dive into the research topics of 'On the construction of asymptotically optimal controls for singularly perturbed systems'. Together they form a unique fingerprint.

Cite this